Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

My father has hypertension and also knee pain .Can you please suggest any medicine for his knee and Bp ?

sir, my father has hypertension .he used to take amlokind at tablet.and he was suffering with joint pains in leg.the two knee bones became weak.he is walking very hardly.can we prefer any calcium supplements for making bones healthy?or other wise will it effect bp?if it really increases bp,then suggest me the right medicine such that the medicine should treat the joint pain and at the same it should not effect the bp.
Asked On : Wed, 25 May 2011
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
DOES HE SMOKES?BETTER 1)YOU CAN GO FOR DOPPLER STUDY OF BOTH LIMB TO KNOW ANY BLOAKAGE ANYWHERE IN LOWER LIMB ARTERIES,2)POSSIBILITY OF OSTEOARTHRITES ARE HIGH3)NEUROPATHIES OF VIT B12 CAN MIMIC JOINT PAIN LIKE SYMPTOMS4)LASTLY SUSTMATIC INFECTION COULD BE CONTRIBUTOR INSPITE OF ABSCENCE OF OTHER SIGNS IN SOME CASES, SEE THAT TAKING CALCIUM DEFINATELY RISES BP,HOWEVER LOW DOSE CALCIUM SUPPLIMENTS CAN BE TAKEN AFTER ESTABLISHING DIAGNOSIS OF OSTEOARTHRITES ONLY AFTER REGULAR MONITORING OF SERUM CALCIUM LEVELES.PAIN KILLERS LIKE CAP MICROCID10 IB,TAB LARNASAFE 8MG 1BD OR TAB ETOXIB120MG 1 OD WILL HELP TO ALIVETE SYMPTOMS FOR TIME BEING.CONSULT ORTHO OR PHYSICAN IS ALWAYS GOOD.
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor